# SDR COEA2024031906819

- Difficulty date: January 5, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 33,534 hours, 33,298 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53375001212
- Condition: Corroded
- Location: Frms 15-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 251965 NR 200019 HEAVY CHECK   COE/MAJOR REPAIR: L/H INBOARD SEAT TRACK HAS LEVEL 2 CORROSION BETWEEN FRAMES 15-16. CORRECTIVE ACTION: REPAIRED PER ATR72 SRM 530000-300-832-A01.
